Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


atripla and liver problems
Oct 9, 2007

I have had two blood test that have shown elevated enzymes, all i know is the number was around 200-250. The hep screen came back negative. Ive been taking atripla for about a year now. The first three out of the last five blood test my liver function was normal. Is it the atripla causing the problem, is there any other thing it could be? thank you! :)

Response from Dr. Young

Thanks for your post.

There are many different causes to elevated liver function tests-- they range from drug toxicity (unusual with Atripla) to infections to gall stones.

The best thing to do now is to make sure that you get proper medical follow up and diagnostics.

Hope this is a start, BY



Previous
How many antivirals are needed?
Next
Missed Dosage I think

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement